# SDR USAA2013061300017

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 61,376 hours, 24,293 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, AN OIL SMELL WAS PRESENT IN THE CABIN, ON TAKEOFF AND DESCENT, DURING THE FERRY FLIGHT.  THE RT ENGINE HIGH SPEED GEARBOX RADIAL DRIVE SHAFT OIL SEAL HAD BEEN REPLACED PRIOR TO DEPARTURE.  AFTER ARRIVAL, MX INSPECTED THE RT ENGINE AND FOUND NO OIL LEAKAGE.  ACCOMPLISHED CABIN ODOR T/S, NO FAULTS FOUND.  ACCOMPLISHED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC  SYS. ACCOMPLISHED HIGH POWER RUN, NO CABIN ODOR NOTED.
